Stevens-Johnson syndrome is a rare, severe cutaneous reaction most often associated with drug therapy. Lenalidomide is a derivative of thalidomide used in the treatment of multiple myeloma. We describe a case of Stevens-Johnson syndrome possibly induced by lenalidomide in a 73-year-old Caucasian female undergoing induction therapy for multiple myeloma. After 13 doses of induction therapy, she was admitted to the hospital directly from her oncologist's office after presenting with a diffuse, bodywide, maculopapular rash with desquamation. She had prominent crusting of her lips, erythematous ulcers on her soft palate that could not be distinguished from petechial hemorrhages, and acute kidney injury (serum creatinine concentration 4.6 mg/dl). She was also febrile and hypotensive. Lenalidomide was discontinued, and the patient was treated with intravenous dexamethasone 10 mg every 6 hours and topical corticosteroids. Over the next week, the patient's condition improved, but she had extensive exfoliation of her rash and pruritus that required antihistamine therapy. By hospital day 9, her rash continued to improve, her pruritus resolved, and she was discharged with a tapering dose of oral prednisone. Lenalidomide was switched to bortezomib for her induction therapy, and the patient did not experience any further cutaneous reactions. The results of a skin biopsy concluded that the findings were consistent with a drug hypersensitivity reaction, suspected to be Stevens-Johnson syndrome. Use of the Naranjo adverse drug reaction probability scale indicated a possible relationship (score of 3) between the patient's development of Stevens-Johnson syndrome and lenalidomide therapy. To our knowledge, no published case reports of severe dermatologic reactions, such as Stevens-Johnson syndrome or toxic epidermal necrolysis, to lenalidomide have been reported. Thus, we believe this to be the first published case report of a patient who developed Stevens-Johnson syndrome while receiving lenalidomide for induction therapy for multiple myeloma. Clinicians should have a heightened awareness of the signs and symptoms of these severe skin reactions if their patients are receiving lenalidomide.